How are you getting Accutane without being on any birth control??? Dont you know that you are supposed to be using TWO forms of birth control while on accutane!!! Accutane can cause SEVERE birth defects in a developing fetus!! Yes, accutane can mess up your periods but dont let that relax your mind!! If you have had heterosexual intercourse, without birth control, while on Accutane, you need to take a pregnancy test NOW!!! and if it is positive you need to immediatly stop taking accutane and notify your Dr that you are pregnant so you can have appropriate follow up. If it is negative you need to 1) notify your Dr that you are not using the promised two forms of birth control 2) you need follow up pregnancy tests after you start the birth control. If you DONT want to have to be on birth control then Accutane is NOT the drug for you to be taking for your acne!!! This is serious stuff here!! You are playing with fire if you are having heterosexual intercourse and not using birth control while taking accutane!! This is not something to play around with! It can cause very serious birth defects in a fetus and that is why you MUST either abstain from sex or you MUST be on two forms of birth control. This is VERY irresponsible behavior on your part. It is just plain stupid, really. I'm sorry if that sounds harsh but this is VERY serious stuff and there are reasons for these precautions!! See your Dr asap and have him test you and you had better either stop accutane and use another medication, or you need to use the birth control methods you promised! Your Dr is supposed to test you for pregnancy each month before he will prescribe and you are supposed to promise to comply with these conditions.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2011 • 1 answer
Posted 4 Dec 2013 • 2 answers
Posted 31 May 2014 • 1 answer
Posted 19 Jan 2016 • 0 answers
Posted 15 May 2016 • 0 answers